English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6498/11670
Visitors : 26624096      Online Users : 201
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8902

Title: Existence Theorems for Systems of Generalized Vector Quasiequilibrium Problems and Optimization Problems
Authors: L.J. Lin;Y.H.Liu
Contributors: 數學系
Keywords: Upper (lower) semicontinuity;transfer open values;system of
generalized vector quasiequilibrium problems
Date: 2006-09
Issue Date: 2011-05-10T06:48:26Z
Publisher: Springer Verlag
Abstract: In this paper, we use existence theorems for the equilibria of generalized
abstract economies proved recently to establish existence theorems
for systems of generalized vector quasiequilibrium problems. Then, these
existence theorems for equilibrium problems are used to derive existence
theorems for systems of generalized vector quasivariational-like inequality
problems, and vector quasioptimization problems.
Relation: Journal of Optimization Theory and Applications, 130(3):463-477
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback